Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
Occurrence of withdrawal in critically ill sedated children
Autore:
Fonsmark, L; Rasmussen, YH; Carl, P;
Indirizzi:
UnivDenmarkagen, Gentofte Hosp, Dept Anaesthesiol & Intens Care, Gentofte,Univ Copenhagen Gentofte Denmark Anaesthesiol & Intens Care, Gentofte, Univostrup,agen, Glostrup Hosp, Dept Anaesthesiol & Intens Care, DK-2600 Gl Univ Copenhagen Glostrup Denmark DK-2600 esiol & Intens Care, DK-2600 Gl Hvidovre Univ Hosp, Dept Intens Care 542, DK-2650 Hvidovre, Denmark Hvidovre Univ Hosp Hvidovre Denmark DK-2650 2, DK-2650 Hvidovre, Denmark
Titolo Testata:
CRITICAL CARE MEDICINE
fascicolo: 1, volume: 27, anno: 1999,
pagine: 196 - 199
SICI:
0090-3493(199901)27:1<196:OOWICI>2.0.ZU;2-K
Fonte:
ISI
Lingua:
ENG
Soggetto:
MIDAZOLAM; FENTANYL; INFUSION;
Keywords:
withdrawal symptoms; midazolam; sedation; morphine; children; mechanical ventilation; critical illness; intensive care unit; benzodiazepines;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Clinical Medicine
Citazioni:
16
Recensione:
Indirizzi per estratti:
Indirizzo: Fonsmark, L UnivDenmarkagen, Gentofte Hosp, Dept Anaesthesiol & Intens Care, Gentofte, Univ Copenhagen Gentofte Denmark l & Intens Care, Gentofte,
Citazione:
L. Fonsmark et al., "Occurrence of withdrawal in critically ill sedated children", CRIT CARE M, 27(1), 1999, pp. 196-199

Abstract

Objectives: To record the number of children with withdrawal symptoms after the administration of sedatives for mechanical ventilation, and to discuss the possible connection with the administration of midazolam. Design: Retrospective data collection from case records and charts. Setting: Medical and surgical intensive care unit (ICU) in a university hospital. Patients: Children 6 months to 14 yrs of age who required sedation for mechanical ventilation (n = 40). Interventions: None. Measurements and Main Results: Kind and amount of sedatives and analgesics, duration of administration, and occurrence of withdrawal symptoms. The frequency of withdrawal symptoms was 35% (14/40) of the sedated children. A total dose of midazolamof >60 mg/kg was strongly significantly associated with occurrence of withdrawal. Statistical analysis to determine the occurrence of withdrawal associated with the administration of morphine was not possible. Conclusions: Signs and symptoms of a withdrawal reaction were observed in several children. The occurrence of withdrawal was statistically related tohigh doses of midazolam, but it was not possible to determine the influence of morphine. if large doses of midazolam and opioids have been administered, there may be justification for reducing the dose gradually instead of abruptly, or using longer acting benzodiazepines or opiods on discontinuation of sedation.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 04/04/20 alle ore 08:54:08